# SDR SIMA20131026008

- Difficulty date: October 26, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,257 hours, 31,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 3 HAS DAMAGED WIRE.  R & R NR 3 EMERGENCY LIGHT STRIP IAW EMB 145 AMM 33-50-10, OPERATIONS CHECKED GOOD.
